# SDR SWIA200110399

- Difficulty date: November 29, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 30,183 hours, 37,844 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Leaking
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VERTICAL FIN AND RIGHT OUTBOARD STAB DEICE BOOTS FAIL ON BOTH TIMERS.  REMOVED & REPLACED RIGHT HORIZONTAL DEICE BOOT IAW EMB 30-10-00 & FAST BOOT INSTRUCTION.  OPS CHECK GOOD.
